# SDR UPS08553595

- Difficulty date: September 30, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 THE APU INLET DOOR LOWER ATTACH ANGLE IS CORRODED BS 1818 STR 6R.  REPAIRED PER ER 08-3098 DATED 10-13-08 AND UPS REPAIR AUTHORIZATION B7 57-5310-30837A.
